muscle stiffness?

A board to discuss the Multiple Sclerosis modifying drug Copaxone

muscle stiffness?

Postby connieb » Sun Jul 15, 2007 7:38 am

Has anybody experienced muscle stiffness as a side effect of Copaxone?
User avatar
connieb
Family Member
 
Posts: 93
Joined: Fri Oct 20, 2006 3:00 pm

Advertisement

Postby Shayk » Sun Jul 15, 2007 8:27 pm

Hi Connie

So far (about 9 months of Copaxone) I don't think I've experienced muscle stiffness. Stopping Avonex definitely relieved my spasticity and if it starts coming back I won't be a happy camper.

Did the muscle stiffness just start? How long have you been on Copaxone?

Thanks

Sharon
User avatar
Shayk
Family Elder
 
Posts: 777
Joined: Fri Feb 06, 2004 4:00 pm

Postby VodooDoll » Tue Jul 15, 2008 11:59 am

Hi Connie,

I was on Copaxone for 13 months. It wasn't working for me so just started Rebif and it's going pretty good so far.

When I took Copaxone, my thighs were always stiff and sore. Since an Rebif - it's improved and walking better.

Best of luck
User avatar
VodooDoll
Family Member
 
Posts: 30
Joined: Sat Jul 12, 2008 3:00 pm
Location: California

Postby RedSonja » Thu Jul 17, 2008 3:27 am

No, never.
I have problems if I inject in front of thigh and my jeans are tight, so I never inject there now.
Bibo ergo sum
User avatar
RedSonja
Family Elder
 
Posts: 110
Joined: Fri Nov 23, 2007 4:00 pm
Location: South Germany

Postby Chaz » Fri Aug 22, 2008 3:42 pm

Yes, muscle stiffness is a side-effect of copaxone. From what I understand it is supposed to go away after a few months on the treatment. My husband has been taking copaxone since he was diagnosed in February and he is just now starting to feel great...stiffness is just about gone. Other than that he's been really happy with the treatment. Getting past the needles everyday was tough, but now its just part of his morning routine!
User avatar
Chaz
Getting to Know You...
 
Posts: 20
Joined: Thu Aug 21, 2008 3:00 pm

Postby tt89 » Sat Aug 30, 2008 9:56 pm

:( I have that muscle stiffness too...and pain but mostly thighs, hips, and lower back...and its awful. I can't tell if thats MS or the Copaxone..I'm going off the shots a few days to see if I can tell....

Do you have any other side effects?
User avatar
tt89
Family Member
 
Posts: 97
Joined: Tue Aug 12, 2008 3:00 pm
Location: USA


Return to Copaxone

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service